ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2015 , Volume 20 , Issue 6

Special issue on movement and dispersal in ecology, epidemiology and environmental science

Select all articles

Export/Reference:

Preface
Robert Stephen Cantrell, Suzanne Lenhart, Yuan Lou and Shigui Ruan
2015, 20(6): i-iii doi: 10.3934/dcdsb.2015.20.6i +[Abstract](1063) +[PDF](127.7KB)
Extinction in discrete, competitive, multi-species patch models
David M. Chan, Matt McCombs, Sarah Boegner, Hye Jin Ban and Suzanne L. Robertson
2015, 20(6): 1583-1590 doi: 10.3934/dcdsb.2015.20.1583 +[Abstract](951) +[PDF](322.4KB)
Spatial population dynamics in a producer-scrounger model
Chris Cosner and Andrew L. Nevai
2015, 20(6): 1591-1607 doi: 10.3934/dcdsb.2015.20.1591 +[Abstract](1281) +[PDF](614.6KB)
Partial differential equations with Robin boundary condition in online social networks
Guowei Dai, Ruyun Ma, Haiyan Wang, Feng Wang and Kuai Xu
2015, 20(6): 1609-1624 doi: 10.3934/dcdsb.2015.20.1609 +[Abstract](2311) +[PDF](303.4KB)
Mathematical study of the effects of travel costs on optimal dispersal in a two-patch model
Theodore E. Galanthay
2015, 20(6): 1625-1638 doi: 10.3934/dcdsb.2015.20.1625 +[Abstract](873) +[PDF](378.9KB)
Time-invariant and stochastic disperser-structured matrix models: Invasion rates of fleshy-fruited exotic shrubs
Carol C. Horvitz, Anthony L. Koop and Kelley D. Erickson
2015, 20(6): 1639-1662 doi: 10.3934/dcdsb.2015.20.1639 +[Abstract](873) +[PDF](1234.5KB)
Spreading speeds and traveling wave solutions in cooperative integral-differential systems
Changbing Hu, Yang Kuang, Bingtuan Li and Hao Liu
2015, 20(6): 1663-1684 doi: 10.3934/dcdsb.2015.20.1663 +[Abstract](971) +[PDF](562.8KB)
Modeling of contact tracing in epidemic populations structured by disease age
Xi Huo
2015, 20(6): 1685-1713 doi: 10.3934/dcdsb.2015.20.1685 +[Abstract](1026) +[PDF](968.5KB)
Asymptotical behaviors of a general diffusive consumer-resource model with maturation delay
Wonlyul Ko, Inkyung Ahn and Shengqiang Liu
2015, 20(6): 1715-1733 doi: 10.3934/dcdsb.2015.20.1715 +[Abstract](1719) +[PDF](485.5KB)
Hopf bifurcation for a spatially and age structured population dynamics model
Zhihua Liu, Hui Tang and Pierre Magal
2015, 20(6): 1735-1757 doi: 10.3934/dcdsb.2015.20.1735 +[Abstract](1212) +[PDF](825.4KB)
Optimal control of integrodifference equations in a pest-pathogen system
Marco V. Martinez, Suzanne Lenhart and K. A. Jane White
2015, 20(6): 1759-1783 doi: 10.3934/dcdsb.2015.20.1759 +[Abstract](1801) +[PDF](3533.2KB)
How does the spreading speed associated with the Fisher-KPP equation depend on random stationary diffusion and reaction terms?
Gregoire Nadin
2015, 20(6): 1785-1803 doi: 10.3934/dcdsb.2015.20.1785 +[Abstract](1073) +[PDF](504.3KB)
Positive steady state solutions of a plant-pollinator model with diffusion
Lijuan Wang, Hongling Jiang and Ying Li
2015, 20(6): 1805-1819 doi: 10.3934/dcdsb.2015.20.1805 +[Abstract](1032) +[PDF](829.0KB)
Transversality for time-periodic competitive-cooperative tridiagonal systems
Yi Wang and Dun Zhou
2015, 20(6): 1821-1830 doi: 10.3934/dcdsb.2015.20.1821 +[Abstract](937) +[PDF](357.6KB)
Spatial dynamics of a diffusive predator-prey model with stage structure
Liang Zhang and Zhi-Cheng Wang
2015, 20(6): 1831-1853 doi: 10.3934/dcdsb.2015.20.1831 +[Abstract](1125) +[PDF](483.1KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]